# SDR USAA2011040191314

- Difficulty date: March 20, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 59,930 hours, 40,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - LEVEL 2 EXFOLIATION CORROSION ON FLOOR STRINGER AT BS 944, BL 0.  REPAIRED FLOOR STRINGER AT BS 944, BL 0 IAW B737 SRM 53-60-53 & 53-00-53 REPAIR 2.
